# SDR HEEA060665

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2758N
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Fitting
- Part number: 70056L000Y374
- Condition: Wrong Part
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRONG TYPE FITTING INSTALLED ON HOSE ASSEMBLY.
